# SDR CALA2023060901795

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N67812
- Make and model: Boeing 737-900ER
- Aircraft serial: 43530
- Aircraft time: 30,777 hours, 11,023 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Swivel
- Part number: 272A415118
- Condition: Damaged
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON TAKEOFF HIT NOSE AREA UPLOADED PHOTOS OF HYDRAULIC LINES DAMAGED IN NOSE WHEELWELL . PERFORMED CONDITIONAL BIRD STRIKE INSPECTION REF. REMOVED AND INSTALLED HYDRAULIC LINE, REF IPC 32-21-51-05, #215. TWO DAMAGED LINES NOTED. IPC 32-21-51-05, ITEM #180, P/N 05-51-18-210-801. NO OTHER DAMAGE NOTED EXCEPT HYDRAULIC LINE TORQUED HYDRAULIC LINE, REF AMM 32-33-21. LEAK CHECK REQUIRED. 272A4151-24 AND ITEM #215, P/N 272A4151-18 DAMAGE NOTED ON THIS LOG ACP''D LEAK CK OF ITEM #215, NO LEAKS NOTED. PERFORMED JACK & RETRACT OF NOSE GEAR. NOSE GEAR STOWED WITH GOOD INDICATION. REF 737NG AMM TASK 32-33-00-710-801 R+R''D NLG HYD SWIVEL INBD RIGID LINE, ITEM #180. LEAK CK GOOD. OPS CK''D NWS, FULL TRAVEL AVAILABLE. REF 737NG AMM TASK 32-21-00-400-801 & TASK 32-51-00-700-801
